MAUDE Adverse Event Report: SPACELABS HEALTHCARE SPACELABS HEALTHCARE QUBE COMPACT MONITOR; QUBE BEDSIDE

SPACELABS HEALTHCARE SPACELABS HEALTHCARE QUBE COMPACT MONITOR; QUBE BEDSIDE
Model Number 91390
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that while monitoring a patient, a qube bedside monitor would intermittently shut itself off.There was no patient or user harm associated with this event.
 
Additional Manufacturer Narrative
Spacelabs healthcare technical support advised the caller to remove the product from use.The customer stated they would remove the device from use and send the unit in for repair at future date.At this time the customer has not opened a return request to ship the device back for depot repair.If additional information is made available, a follow up report will be submitted in accordance with 21 cfr 803.56.

Brand Name
SPACELABS HEALTHCARE QUBE COMPACT MONITOR
Common Device Name
QUBE BEDSIDE
Manufacturer (Section D)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
MDR Report Key21867967
Report Number3010157426-2025-00073
Device Sequence Number7888633
Product Code MHX
UDI-Device Identifier10841522100550
UDI-Public(01)10841522100550
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K120616
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number91390
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Initial Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown